MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. ULTRASONIC GENERATOR

AOMORI OLYMPUS CO., LTD. ULTRASONIC GENERATOR
Model Number USG-400
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a laparoscopic hysterectomy using an ultrasonic generator, a u512 error occurred.The customer allegedly tried 2 different transducers with the same result.After asked to separate the electrosurgical generator from the ultrasonic generator and check the linking screws, the screws were tightened, the unit was reassembled, and the error was no longer present.This resulted in a procedural delay of 35 minutes while the patient remained under general anesthesia.It was reported that the patient remained stable, however the laparoscopic hysterectomy was changed to an open hysterectomy due to patient adhesions and surgeon concern that the device would stop working.
 
Event or Problem Description
This supplemental report is being submitted to provide correction to b2.B2 should have had required intervention checked instead of other serious.

Brand Name
ULTRASONIC GENERATOR
Common Device Name
ULTRASONIC GENERATOR
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
MDR Report Key21945136
Report Number2429304-2025-00139
Device Sequence Number15733843
Product Code LFL
UDI-Device Identifier04953170386817
UDI-Public04953170386817
Combination Product (Y/N)N
Initial Reporter StateUT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/16/2025
Report Date (Section F) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUSG-400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/16/2025
Event Location Hospital
Date Report to Manufacturer04/10/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/01/2025
Supplement Report FDA Received Date05/16/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ELECTROSURGICAL GENERATOR ESG-400
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA05/16/2025